# SDR USAA2010090791913

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 21,369 hours, 8,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 450 - PHX-SLC - EMERGENCY LIGHTS - CABIN FLASHLIGHT IN AFT GALLEY AIRCRAFT LEFT NOT BLINKING AT ALL.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
